# SDR AALA20091104AFW02

- Difficulty date: November 4, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N395AN
- Make and model: Boeing 767323
- Aircraft serial: 29432
- Aircraft time: 46,585 hours, 7,228 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T5114
- Condition: Corroded
- Location: Fuselage
- Part time: 46,584 hours, 7,228 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND AT CLIP NUT ATTACHMENT HOLES ALONG THE INNER CHORD OF THE FLOORBEAM AT STATION 347.  THE CORROSION WAS FOUND BETWEEN RBL 22.5 AND RBL 49.  BLENDED CORROSION AND INSTALLED A FORMED ANGLE PER SRM 53-00-51-2R.
